January 23, 2007 at 1:43 am #6820gradskyParticipant
please i want an answer for this:
what will happen if acetylchline diffuses to the blood ?
January 23, 2007 at 1:51 am #67978CaspaseParticipant
Depends on how much.
January 23, 2007 at 2:05 am #67979gradskyParticipant
yes, but i want to know if a large amount diffuses for example from
a neuromuscular junction in case of decreased release of
acetylcholineestrase due to a disease or somewhat …
January 23, 2007 at 6:27 am #68001sachinParticipant
Neurotoxic venom can do that…..
It will block transimmision….
January 23, 2007 at 9:10 am #68022Dr.SteinParticipant
If you know its function, you will see what will happen if you have too much within your blood 🙂
March 23, 2007 at 12:16 am #70422ahm_k1Participant
i THink it will be removed immediately as you can see the physician dont depend on it to resolve the problem of myesthenia gravis as it is removed but high dose affect another things away from rapid spontaneous contraction of the muscle fibers
March 24, 2007 at 5:47 pm #70477RevengedParticipantquote ahm_k1:
the treatment for myasthesia gravis is to give an cholinesterase inhibitor such as neostigme (not to give acetylcholine intravenously?!)…
it’s action causes inhibition of acetylcholinesterase, which reduces the breakdown of acetylcholine… this means there is more acetylcholine in neuromuscular junctions and it removes the muscle weakness associated with myasthesia gravis…
and what you are talking about is fasciculations… but you must remember that excessive stimulation of nicotinic acetylcholine receptors causes depolarisation block… this is how muscle relaxants like suxamethonium cause paralysis…
March 24, 2007 at 5:55 pm #70478RevengedParticipantquote sachin:
are you talking about the competitive blocker tubocurarine?…
it was used as an arrow poison in the americas… it causes paralysis by competing with acetylcholine for nicotinic acetylcholine receptors… it is now used as a muscle relaxant during surgery…
edit: forget about that… i see that you are talking about organophosphate poisoning now [very good example!]…
organophosphate is an cholinesterase inhibitor… too much of it causes excessive activation of the parasympathetic nervous system (nausea, vomitting..etc.) and overactivation of the somatic nervous system (e.g. depolarising block – causing muscle paralysis)…
here’s a good link…
http://en.wikipedia.org/wiki/Organophos … eurotoxins
March 25, 2007 at 10:47 pm #70511ahm_k1Participant
This is to Mr Revenge Hello ..I hope u r in the best condition ever.
😮 I hoped that I havent failed to illustrate my point of view
- You must be logged in to reply to this topic.